Beckster wrote:Need some help...Any suggestions?
LeonW wrote:Beckster wrote:Need some help...Any suggestions?
I also lost the callouses (both feet) during the latter chemo cycles. Frequent rubs with lotion (we used Eucerin, 10% urea) didn't prevent this, but did help to soften the tingling from neuropathy throughout and after chemo. We still use it occasionally.
Don't know if this is 'normal', but it is certainly not exceptional to lose the thick skins under your feet. Mine came off completely, almost in one piece. It all grew back later but some of the neuropathy still remains. Worst times are during the night.
We found that the Eucerin was nicest after a really-hot foot bath ('we' as my DW was so kind to set-up the baths and massage-in the lotion ).
Best wishes, L
juliej wrote:Beckster, Xeloda removed all of my hard-earned calluses from running in just a few months! Tons of skin peeled off my feet! I used Aquaphor (which has similar ingredients to Eucerin) and put on a pair of socks afterwards to let it all soak in. I also put it on my hands and then put on a pair of cotton gloves. Unlike LeonW, I could not handle a hot foot bath. Hot water made my already sore hands and feet much worse. At the end of treatment I had to wrap each toe individually in gauze tape to be able to put my feet in running shoes because my skin was so delicate.
Beckster wrote:How long after chemo, did your feet get back to normal? I will be finished the first week of June.... Summer sandals are making their presents soon!
juliej wrote:Beckster wrote:How long after chemo, did your feet get back to normal? I will be finished the first week of June.... Summer sandals are making their presents soon!
It took less time than I thought. Normal (not red, swollen, or peeling) skin showed up the first month after ending treatment. After 2 months my feet looked like their old selves! I would start buying summer sandals if I were you!
Beckster wrote:Need some help...
I am starting my 5th cycle on Xeloda. The soles of my feet thickened and darkened. I put lotion on 2 times a day. However, after taking a shower, a part of my foot was white and started to peel off. Is that normal? If so, what can I do to help with the peeling. My doctor lowered my dose, instead of 14 days of 3000mg, I am taking 3000mg for 12 days.
Any suggestions? Any help will be greatly appreciated.
Users browsing this forum: Baidu [Spider], Bing [Bot], SurvivorsSpouse and 45 guests